# SDR DLL19980543

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE LT AND RT RS UPPER CAP FASTENER HOLES PER EO 7-59089-3 SEVERAL CRACK INDICATIONS WERE FOUND ON THE SPARS.  THE REAR SPAR MODIFICATION WILL NOW BE ACCOMPLSIHED ON THIS AC.  THIS REPAIR DOCUMENTS THE DEVIATIONS (REPAIRS) NEEDED TO COMPLETE THE MOD.  REPAIRED PER ERA 331368-14AD.
